Menstruation Or Pregnancy After Birth Control Injection After 3 Months?
Hello, I want to ask all this time I’ve been wearing injections for 3 months but I haven’t had menstruation for 7 years u0026amp; now I take it off for 6 months because I want to menstruate. Please answer, thank you 🙏🙏
Hello Aulia Fadillah
3-month KB injection is a contraceptive injection that contains hormones that resemble progesterone. Progesterone is one of the hormones that is actually already present in the body, with KB injection of progesterone, will cause the cessation of ovulation (the process of the release of a mature egg to be fertilized) and thus can prevent pregnancy.
Some of the side effects of 3-month KB injections are:
Increase in body weight Irregular menstruation Bleeding or spots from the birth canal / vagina (irregular bleeding) Pain in the breasts Nausea decreased sex drive The emergence of acne The effects of this contraception can last approximately 4 to 10 months after the last injection this is caused because the body needs time to adapt to hormonal changes that occur in the body.
To determine whether these are signs of pregnancy you should use a pregnancy pack. You are also advised to consult with a gynecologist, your doctor can also do an ultrasound or check hormone levels to determine the exact cause of your complaint and ascertain whether you are pregnant or not. If you have stopped for 1 year but still experience abnormal menstruation, you should immediately consult a doctor.
Hopefully this information can be useful for you.